# SDR AALA20140224012

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 42,863 hours, 17,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BELL FRAME AT STATION 947 & STRINGER 4 RT.  REMOVED DAMAGE ADDED FILLER & ACCOMPLISHED SPLICE REPAIR IAW EA B737-53-033703.
